MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42103E-07
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd gravity set was damaged.The following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.Pieces breaking off tubing ¿ pictures attached.Customer response: what is the date of event? i was given the tubing last week and was made aware of the issue then.When did you identified the issue? (before or during use) during use.If you identified this issue during use, did it lead to any leak? yes.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by customer that pieces braking off tubing.One photo was submitted for quality investigation.Evaluation of the photo submitted, shows that the distal male luer connector disconnected from the infusion set tubing.The customer complaint of separation was confirmed by evaluation of the submitted photo.Further investigation could not be conducted as the photo is not detailed enough to determine how the luer separated from the tubing.Due to no physical sample, the root cause for the failure could not be determined, however, the manufacturing facility had included new fixtures into the assembly of this product to improve the correct assembly between the tubing and the male luer.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.Material#: 42103e-07.Batch number#: unknown.It was reported by customer that pieces breaking off tubing.Verbatim#: rcc received a complaint via email.Pieces breaking off tubing.Customer response: what is the date of event? i was given the tubing last week and was made aware of the issue then.When did you identified the issue? (before or during use) during use.If you identified this issue during use, did it lead to any leak? yes.

Brand Name
BD GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18275287
Report Number9616066-2023-02333
Device Sequence Number7152647
Product Code FPA
UDI-Device Identifier50885403225848
UDI-Public(01)50885403225848
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42103E-07
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown